# SDR R61A201807060741

- Difficulty date: June 25, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 28,300 hours, 22,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SHEAR PANEL BETWEEN FR 87 AND FR 88 HAS CORROSION. REMOVE AND REPLACE PANEL WITH NEW, TOPCOAT. P/N 170-91919-001. AIRCRAFT REMAINS IN HEAVY CHECK BNA
